MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number RTL10289RD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a rollator.The end-user discarded two units.Both units were discarded making us unable to perform an evaluation.The caregiver advised that the end-user had two of these devices and both units the bolt broke in half leaving part of the bolt in the stem while, she was walking with the unit.Both times she reportedly fell.In one instance the end-user went doctor several times.In the second instance was taken to the er and then for follow up treatment at her primary care doctor.She hit her nose on the concrete and hurt her right leg, which got infected.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key9384732
Report Number2438477-2019-00076
Device Sequence Number14007993
Product Code ITJ
UDI-Device Identifier00822383259338
UDI-Public822383259338
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2019
Report Date (Section F) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10289RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Date Report Sent to FDA11/27/2019